MAUDE Adverse Event Report: IMRIS IMAGING, INC IMRIS IMRI 3T V; System, nuclear magnetic resonance imaging

IMRIS IMAGING, INC IMRIS IMRI 3T V; System, nuclear magnetic resonance imaging
Model Number 120823-000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The magnet mover experienced a mechanical malfunction causing an unexpected downtime condition with a patient under anesthesia for more than one hour, leading to an extended procedural delay.Per the site, the patient remained stable, and no adverse events or unanticipated patient outcomes were identified.The procedure was completed, and the end user reported there was no serious injury or harm to the patient as a result of the issue.
 
Additional Manufacturer Narrative
This event was reported due to the length of procedural delay under anesthesia reported by the end user.The end user reported there was no serious injury or harm to the patient.The manufacturer has initiated internal corrective action to further address this issue.

Brand Name
IMRIS IMRI 3T V
Common Device Name
System, nuclear magnetic resonance imaging
Manufacturer (Section D)
IMRIS IMAGING, INC
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer (Section G)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
7632036338
MDR Report Key24639926
Report Number3010326005-2026-00003
Device Sequence Number10070117
Product Code LNH
UDI-Device Identifier00857534006745
UDI-Public(01)00857534006745(11)211026
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number120823-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown